# SDR N6WA2021120201

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10125
- Aircraft time: 39,124 hours, 29,726 cycles
- Engine: Ge CF348C5B1
- Engine time: 37,369 hours, 28,142 cycles
- System (JASC): 7100 · Powerplant System
- Part: Check Valve
- Part number: 900125
- Condition: Damaged
- Location: Rh Engine
- Stage of operation: CR
- How discovered: B
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

RH ENGINE FLAMEOUT. PERFORMED CRJ FIM 72-00-00-810-805 FOR RT ENG FLAMEOUT, PERFORMED BOROSCOPE OF COMBUSTION HPT & LPT IAW CRJ 550 AMM 72-44-00 & 72-51-01 & 72-56-00 WITH NO DEFECTS FOUND. PERFORMED DVI OF BLEED ECS SYSTEM AND FOUND SIXTH STAGE CHECK VALVE DAMAGED. R/R CHECK VALVE IAW CRJ 550 AMM 36-11-03, OPS CHECK GOOD WITH A HIGH POWER RUN UP IAW CRJ 550 AMM 71-00-00
